# SDR DL767990158

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 321003012
- Condition: Failed
- Location: Lt Mlg Gear
- Component: 321003012
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR REMAINED DOWN ON DEPARTURE FROM LAX.  LOWERD LANDING GEAR AND RECEIVED NORMAL INDICATION.  RETURNED TO LAX.  TROUBLESHOOTING REVEALED LT GEAR SIDE LOCK ACTUATOR BYPASSING.  REMOVED ROD END AND FOUND UPPER PORTION OF ROD ATTACHED TO  PISTON SHEARED OFF.  REPLACED ACTUATOR PER M/M 32-32-02-4.
